Journal of Convex Analysis, Vol. 4, No. 2, pp. 363-372 (1997)

On the Structure of Nash Equilibrium Sets in Partially Convex Games

Matthias Asche

Humboldt-Universität, Math.-Naturwiss. Fakultät II, Institut für Mathematik, Unter den Linden 6, 10099 Berlin, Germany,

Abstract: The paper describes the geometrical structure of Nash equilibrium sets in partially convex games without constraints. A condition characterizing a distinct class of Nash equilibrium sets is given. A complete description of such sets in two dimensions as well as some pictures illustrating the appearing difficulties are presented.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000 ELibM for the EMIS Electronic Edition